# SDR IPXA2024050615606

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,742 hours, 16,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** L1 DOOR TOP FORWARD EDGE SKIN DAMAGED REPAIRED DAMAGE REF EO-90308-REQ1. THIS REPAIR IS PERMANENT.
